Header

UZH-Logo

Maintenance Infos

On the asymptotic behaviour of elliptic problems with periodic data


Chipot, M; Xie, Y (2004). On the asymptotic behaviour of elliptic problems with periodic data. Comptes Rendus Mathematique, 339(7):477-482.

Abstract

We study the asymptotic behaviour of the solution of elliptic problems with periodic data when the size of the domain on which the problem is set becomes unbounded.

Abstract

We study the asymptotic behaviour of the solution of elliptic problems with periodic data when the size of the domain on which the problem is set becomes unbounded.

Statistics

Citations

Dimensions.ai Metrics
8 citations in Web of Science®
6 citations in Scopus®
7 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:asymptotic behaviour, convergence
Language:English
Date:2004
Deposited On:10 Jun 2010 13:08
Last Modified:19 Feb 2018 20:33
Publisher:Elsevier
ISSN:1631-073X
OA Status:Closed
Publisher DOI:https://doi.org/10.1016/j.crma.2004.09.007
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1086.35026

Download

Full text not available from this repository.
View at publisher

Get full-text in a library